# SDR WWMA9700112

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Decu
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT WITH THE CTOT OFF, THE RIGHT ENGINE LOST POWER AS ITT STARTED TO INCREASE.  PULLED POWER LEVER BACK AND NOTICED THE TORQE AND PROP RPM GAUGES WENT TO ZERO.  THE ITT SETTLED DOWN ABOUT 150 DEGREES LOWER THAN THE LEFT WITH THE POWER LEVERS MATCHED.  MAINTENANCE REPLACED THE RIGHT ENGINE DECU AND PERFORMED ENGINE RUNS.
